Alert archive / Ohio / Small Craft Advisories in 2015
Small Craft Advisory 52, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 25, 2015, 3:43 PM EST. It took effect at Nov 25, 2015, 10:00 PM EST. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2015, 3:43 PM EST (20:43 UTC)
- In effect from
- Nov 25, 2015, 10:00 PM EST
- Expired
- Nov 28, 2015, 3:39 AM EST
- In force
- 54 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
630 WHUS71 KCLE 252043 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 343 PM EST WED NOV 25 2015 LEZ148-149-260500- /O.NEW.KCLE.SC.Y.0052.151126T0300Z-151126T1500Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 343 PM EST WED NOV 25 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST THURSDAY. * WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS LATER THIS EVENING AND CONTINUE INTO THURSDAY MORNING. * WAVES/SEAS...WAVES WILL BUILD TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
10 follow-up statements
001 WHUS71 KCLE 260303 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1003 PM EST WED NOV 25 2015 LEZ148-149-261115- /O.CON.KCLE.SC.Y.0052.000000T0000Z-151126T1500Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1003 PM EST WED NOV 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... * WINDS...SOUTH WINDS OF 20 TO 25 KNOTS WILL CONTINUE INTO THURSDAY MORNING. * WAVES/SEAS...WAVES WILL BUILD TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
550 WHUS71 KCLE 260916 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 416 AM EST THU NOV 26 2015 LEZ148-149-261730- /O.EXT.KCLE.SC.Y.0052.000000T0000Z-151127T2100Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 416 AM EST THU NOV 26 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST FRIDAY... * WINDS...SOUTH WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH EARLY AFTERNOON ON FRIDAY. * WAVES/SEAS...NEARSHORE WAVES WILL AVERAGE 2 TO 4 FEET WITH HIGHER WAVES IN THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
798 WHUS71 KCLE 261415 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 915 AM EST THU NOV 26 2015 LEZ148-149-262300- /O.CON.KCLE.SC.Y.0052.000000T0000Z-151127T2100Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 915 AM EST THU NOV 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY... * WINDS...SOUTH WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH EARLY AFTERNOON ON FRIDAY. * WAVES/SEAS...NEARSHORE WAVES WILL AVERAGE 2 TO 4 FEET WITH HIGHER WAVES IN THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
334 WHUS71 KCLE 262038 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 338 PM EST THU NOV 26 2015 LEZ148-149-270500- /O.CON.KCLE.SC.Y.0052.000000T0000Z-151127T2100Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 338 PM EST THU NOV 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY... * WINDS...SOUTH WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH EARLY AFTERNOON ON FRIDAY. * WAVES/SEAS...NEARSHORE WAVES WILL AVERAGE 2 TO 4 FEET WITH HIGHER WAVES IN THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
697 WHUS71 KCLE 270225 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 925 PM EST THU NOV 26 2015 LEZ148-149-271030- /O.CON.KCLE.SC.Y.0052.000000T0000Z-151127T2100Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 925 PM EST THU NOV 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY... * WINDS...SOUTH WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH EARLY AFTERNOON ON FRIDAY. * WAVES/SEAS...NEARSHORE WAVES WILL AVERAGE 2 TO 4 FEET WITH HIGHER WAVES IN THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
255 WHUS71 KCLE 270916 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 416 AM EST FRI NOV 27 2015 ...WINDS AND WAVES ON LAKE ERIE WILL BUILD LATE THIS AFTERNOON AND TONIGHT BEHIND A COLD FRONT... LEZ142>147-271730- /O.EXB.KCLE.SC.Y.0052.151127T2100Z-151128T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- 416 AM EST FRI NOV 27 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EST SATURDAY. * WINDS...SOUTH WINDS OF 10 TO 20 KNOTS WILL BECOME NORTHWEST 10 TO 20 KNOTS LATE TODAY AND NORTHEAST 15 TO 20 KNOTS TONIGHT. * WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT AND CONTINUE INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ148-149-271730- /O.EXT.KCLE.SC.Y.0052.000000T0000Z-151128T2100Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 416 AM EST FRI NOV 27 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SATURDAY... * WINDS...SOUTH WINDS OF 15 TO 25 KNOTS WILL CONTINUE THIS MORNING. WINDS WILL SHIFT TO NORTHEAST 10 TO 20 KNOTS THIS EVENING. * WAVES/SEAS...NEARSHORE WAVES WILL AVERAGE 3 TO 5 FEET TODAY WITH HIGHER WAVES IN THE OPEN WATER. WAVES WILL AVERAGE 3 TO 5 FEET TONIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
309 WHUS71 KCLE 271422 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 922 AM EST FRI NOV 27 2015 ...WINDS AND WAVES ON LAKE ERIE WILL BUILD LATE THIS AFTERNOON AND TONIGHT BEHIND A COLD FRONT... LEZ148-149-272230- /O.CON.KCLE.SC.Y.0052.000000T0000Z-151128T2100Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 922 AM EST FRI NOV 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... * WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THIS AFTERNOON. WINDS WILL SHIFT TO NORTHEAST 10 TO 20 KNOTS THIS EVENING. * WAVES/SEAS...NEARSHORE WAVES WILL AVERAGE 3 TO 5 FEET TODAY WITH HIGHER WAVES IN THE OPEN WATER. WAVES WILL AVERAGE 3 TO 5 FEET TONIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ142>147-272230- /O.CON.KCLE.SC.Y.0052.151127T2100Z-151128T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- 922 AM EST FRI NOV 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EST SATURDAY... * WINDS...SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL BECOME NORTHWEST 10 TO 20 KNOTS LATE TODAY AND NORTHEAST 15 TO 20 KNOTS TONIGHT. * WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT AND CONTINUE INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
619 WHUS71 KCLE 272052 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 352 PM EST FRI NOV 27 2015 ...WINDS AND WAVES ON LAKE ERIE WILL BUILD THIS EVENING AND TONIGHT BEHIND A COLD FRONT... LEZ142>147-280500- /O.EXT.KCLE.SC.Y.0052.151127T2052Z-151128T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- 352 PM EST FRI NOV 27 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SATURDAY... * WINDS...WEST TO SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL BECOME NORTHEAST THIS EVENING AND CONTINUE OVERNIGHT INTO SATURDAY. * WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT AND CONTINUE INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ148-149-280500- /O.CON.KCLE.SC.Y.0052.000000T0000Z-151128T2100Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 352 PM EST FRI NOV 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... * WINDS...SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL SHIFT TO NORTHEAST 10 TO 20 KNOTS THIS EVENING AND CONTINUE OVERNIGHT AND SATURDAY. * WAVES/SEAS...WAVES WILL AVERAGE 3 TO 5 FEET TONIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
678 WHUS71 KCLE 280215 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 915 PM EST FRI NOV 27 2015 ...WINDS AND WAVES ON LAKE ERIE WILL BUILD THIS EVENING AND TONIGHT BEHIND A COLD FRONT... LEZ142>149-281015- /O.CON.KCLE.SC.Y.0052.000000T0000Z-151128T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 915 PM EST FRI NOV 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... * WINDS...NORTHEAST WINDS OR 10 TO 20 KNOTS WILL CONTINUE OVERNIGHT AND SATURDAY. * WAVES/SEAS...WAVES WILL AVERAGE 3 TO 5 FEET TONIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
429 WHUS71 KCLE 280839 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 339 AM EST SAT NOV 28 2015 LEZ142>149-280945- /O.CAN.KCLE.SC.Y.0052.000000T0000Z-151128T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 339 AM EST SAT NOV 28 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 3:15 PM EST, 28 minutes earlier.
Area forecast discussion, Nov 25, 3:15 PM EST, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 315 PM EST WED NOV 25 2015 .SYNOPSIS... A SLOW MOVING COLD FRONT WILL MOVE EAST ACROSS THE AREA FRIDAY INTO FRIDAY NIGHT. HIGH PRESSURE WILL SPREAD OVER LAKE ERIE BY LATE SATURDAY THEN STALL INTO MONDAY BEFORE SHIFTING OFF TO THE NORTHEAST. LOW PRESSURE IS EXPECTED TO MOVE ACROSS THE LAKES TUESDAY INTO WEDNESDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY/... RAIN FROM THE FRONT IN THE MIDWEST WILL TRY AND SPREAD CLOSE TO TOL BY THE END OF THE NIGHT. LATEST MODEL RUNS HAVE INCREASED LOWER LEVEL MOISTURE BY 12Z AND ALLOWED MEASURABLE RAIN TO SPREAD A LITTLE FURTHER SE...THUS NOW CATCHING A FEW OF OUR NW CO'S. BASED ON THIS CHG...WILL UP POPS TOWARD THE END OF THE NIGHT MORE TO ALLOW FOR A CHC OF RAIN IN THAT AREA. WITH MOISTURE AT ALL LEVELS INCREASING EXPECT INCREASING CLOUDS WEST TO EAST DURING THE NIGHT. THE ADDED CLOUDS AND INCREASING SOUTH WINDS WILL HELP TO KEEP LOWS WARMER THAN PREVIOUS NIGHTS WITH READINGS MOSTLY ONLY DROPPING INTO THE LOW TO MID 40S ALTHOUGH SOME INLAND SPOTS IN THE EAST COULD SEE UPPER 30S. && .SHORT TERM /6 AM THURSDAY THROUGH SATURDAY NIGHT/... RH IN THE LOWER LEVELS APPEARS TO STAY LOW ENOUGH TO KEEP MOST RAIN AT BAY UNTIL LATE THU NIGHT. HOWEVER...WITH GENERAL LIFT BEING INDUCED BY THE LOW LEVEL JET AND GOOD MOISTURE...CAN'T RULE OUT A FEW LIGHT SHRA/SPRINKLES OCCURRING IN THE NW THIRD OF THE CWA THU AND EARLY THU NIGHT SO WILL INCREASE THE POPS A LITTLE. TEMPS WILL STAY ABOVE NORMAL. BY LATE THU NIGHT...THE SLOW MOVING COLD FRONT SHOULD FINALLY GET CLOSE ENOUGH FOR SOME SHRA TO HAVE A BETTER CHC TO PUSH INTO THE NW BY THE END OF THE NIGHT. FRI INTO FRI NIGHT...THE COLD FRONT WILL SLOWLY MOVE ACROSS THE CWA WITH SHRA LOOKING ALMOST DEFINITE. THE AIRMASS DOES NOT APPEAR VERY UNSTABLE BUT THE DYNAMICS COULD STILL BE STRONG ENOUGH FOR SOME ISOLATED THUNDER. WITH THE MAIN UPPER TROUGH REMAINING WELL WEST OF THE AREA...THE FRONT WILL STALL OVER KY INTO THE VIRGINIA'S ON SAT. NOT CONVINCED THAT ENOUGH DRY AIR WILL GET PUSHED SOUTH OVER THE AREA TO END THE THREAT FOR RAIN ALL THE WAY SOUTH THRU OUR SOUTHERN COUNTIES SO WILL LEAVE A SMALL CHC IN THE FAR SOUTH LATER SAT AND SAT NIGHT. TEMPS BEHIND THE FRONT WILL BE COOLER FOR FRI NIGHT AND SAT WITH LOWS FALLING BACK INTO THE 30S AND HIGHS ON SAT MORE SEASONAL MAINLY IN THE LOW TO MID 40S. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... THE OVERALL PATTERN FOR EARLY NEXT WEEK WILL FEATURE A DEEP UPPER LOW THAT HAD BEEN NEARLY STATIONARY ACROSS THE WESTERN U.S. TO EJECT OUT INTO THE PLAINS BY TUESDAY. OF COURSE THE DETAILS WITH THIS...INCLUDING THE TRACK OF A SURFACE LOW AND TIMING WILL HAVE INFLUENCES ON THE FORECAST. WITH THIS PATTERN WILL LEAN TOWARD THE ENSEMBLE GUIDANCE FOR A SOLUTION...WHICH IS ALSO IN LINE WITH WPC. THIS WILL BRING SURFACE HIGH PRESSURE ACROSS THE LOWER GREAT LAKES FOR SUNDAY INTO MONDAY. TEMPERATURES WILL BE SEASONABLE AND PRECIPITATION SHOULD BE HELD SOUTH OF THE AREA. MONDAY NIGHT CLOUDS WILL INCREASE AND A SURFACE LOW WILL TRACK SOMEWHERE IN THE VICINITY OF IL/IN/WESTERN KY AND THEN TOWARD THE CENTRAL GREAT LAKES. WITH THIS PATH EXPECT MILDER TEMPERATURES FOR TUESDAY WITH A COOL DOWN WEDNESDAY AS THE COLD FRONT PASSES. FOR NOW PRECIP CHANCES ARE FOCUSED ON MONDAY NIGHT THROUGH TUESDAY...LINGERING INTO WEDNESDAY ACROSS NE OH/NW PA. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... LITTLE CHANGE OVER THE NEXT 24 HOURS WITH VFR CONDITIONS PREVAILING. LOW LEVEL WIND SHEAR MAY BE A POSSIBILITY FOR KTOL THURSDAY MORNING. NOT ENOUGH CONFIDENCE TO PUT IN THE FORECAST YET. SOUTHERLY FLOW CONTINUES...WITH SOME MINOR GUSTS TO 25 KNOTS THURSDAY. OVERALL MID/HIGH CLOUDS WILL SLOWLY BE ON THE INCREASE. ACROSS THE SOUTH AND WEST SITES A LOWER END VFR CEILING MAY DEVELOP AS SOON AS THE EARLY MORNING HOURS ON THURSDAY. OUTLOOK...NON VFR LIKELY TO DEVELOP FRI IN SHRA THEN IMPROVE SAT. INCREASING CHANCES OF NON VFR BY MONDAY. && .MARINE... LIGHT SOUTHERLY WINDS WILL INCREASE TONIGHT TO 15 TO 20 KNOTS /20 TO 25 KNOTS EAST/. THEREFORE HAVE ISSUED A SMALL CRAFT ADVISORY FOR GENEVA EASTWARD THROUGH THURSDAY MORNING. SOUTH- SOUTHWEST WINDS WILL THEN CONTINUE AT 15 TO 20 KNOTS THROUGH THURSDAY AND INTO FRIDAY...LIKELY MAKING THE OFFSHORE WATERS CHOPPY. A COLD FRONT APPROACHES FOR FRIDAY...WITH THE FRONTAL PASSAGE TIMING SOMEWHERE BETWEEN FRIDAY AFTERNOON AND EVENING. THERE WILL BE A WIND SHIFT TO THE NORTH BEHIND THE FRONT FRIDAY NIGHT AND A BRIEF PICK UP IN WIND SPEEDS. A SMALL CRAFT ADV MAY BE NEEDED. BY SUNDAY HIGH PRESSURE SETTLES OVER THE LAKE AND WINDS/WAVES WILL BEGIN TO SUBSIDE. LIGHT EASTERLY WINDS WILL DEVELOP MONDAY AS THE HIGH STAYS TO OUR NORTH AND LOW PRESSURE BEGINS TO DEVELOP ACROSS THE MID MISSISSIPPI RIVER VALLEY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...ADAMS NEAR TERM...ADAMS SHORT TERM...ADAMS LONG TERM...OUDEMAN AVIATION...OUDEMAN MARINE...OUDEMAN
Hazardous weather outlook, Nov 25, 5:15 AM EST, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 515 AM EST WED NOV 25 2015 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-261015- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 515 AM EST WED NOV 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.